MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20041E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Fda notified?: the initial reporter also notified the fda via medwatch # mw51042222.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported t-conn w/ll & 1 vlv port had leakage issues.The following information was provided by the initial reporter: "when tightening the connection, the piece that turns continues to turn past the point of tightening.Same thing happening with three different lot numbers.".

Brand Name
T-CONN W/LL & 1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12637900
Report Number9616066-2021-52239
Device Sequence Number4344561
Product Code FPA
UDI-Device Identifier27613203021665
UDI-Public27613203021665
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20041E
Device Catalogue Number20041E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20129E 7 INCH MIC EXT SET W/1.2MF; 2420-0500 AS LVP 20D DEHP 2SS CV